# SDR QXEA2013081701286

- Difficulty date: August 17, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N436QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4236
- Aircraft time: 11,074 hours, 12,008 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Propeller
- Condition: Malfunctioned
- Location: Feathering
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 PROPELLER WOULD NOT COME OUT OF FEATHER.  R & R NR 1 ENGINE PROPELLER OVERSPEED GOVERNOR AS A PRECAUTION IAW MM TASK 61-20-26-000-801 + 61-20-26-400-801.  OPS CHECKED GOOD.  RETURNED TO SERVICE.
